# SDR AALA202408260006

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 23,696 hours, 9,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 PASSENGER/CREW DOOR DAMPER NEED SERVICING. 1400PSI AT 56 DEGREE F. SERVICED R1 PASSENGER/ CREW DOOR DAMPER TO ABOUT 1750 PSI PER AMM 52-10-00. NO LEAKS DETECTED.
